| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 8, 2014, no. 101-104


G. V. Krivovichev
      On the parametrical Lattice Boltzmann equations
      Applied Mathematical Sciences, Vol. 8, 2014, no. 101, 5003-5014
      http://dx.doi.org/10.12988/ams.2014.46406

Mario Gionfriddo, Vitaly Voloshin
      On the upper chromatic number of uniform hypergraphs
      Applied Mathematical Sciences, Vol. 8, 2014, no. 101, 5015-5025
      http://dx.doi.org/10.12988/ams.2014.45386

N. N. Ilmiyah, Trisilowati, A. R. Alghofari
      Dynamical analysis of a harvested predator-prey model with ratio-dependent response function and prey refuge
      Applied Mathematical Sciences, Vol. 8, 2014, no. 101, 5027-5037
      http://dx.doi.org/10.12988/ams.2014.4275

A. H. Pooi, W.Y. Pan, Y. C. Wong
      Prediction intervals for future mortality rates
      Applied Mathematical Sciences, Vol. 8, 2014, no. 101, 5039-5051
      http://dx.doi.org/10.12988/ams.2014.46457

Rahmawati Pane, I Nyoman Budiantara, Ismaini Zain, Bambang Widjanarko Otok
      Parametric and nonparametric estimators in Fourier series semiparametric regression and their characteristics
      Applied Mathematical Sciences, Vol. 8, 2014, no. 102, 5053-5064
      http://dx.doi.org/10.12988/ams.2014.46472

Daniel Rodrigues da Silva, Luis Fernandez Lopez, Claudio Struchiner, Eduardo Massad
      A mathematical model to assess the impact of temperature on the virulence of vector-borne pathogens
      Applied Mathematical Sciences, Vol. 8, 2014, no. 102, 5065-5077
      http://dx.doi.org/10.12988/ams.2014.46414

Sanjay Harne, Bijendra Singh, Gurbeer Kaur Khanuja, Manjeet Singh Teeth
      Inequalities among related triplets of Fibonacci numbers
      Applied Mathematical Sciences, Vol. 8, 2014, no. 102, 5079-5082
      http://dx.doi.org/10.12988/ams.2014.4154

Samsul Ariffin Abdul Karim, Muhammad Aizuddin Mohd Rosli, Muhammad Izzatullah Mohd Mustafa
      Cubic spline interpolation for petroleum engineering data
      Applied Mathematical Sciences, Vol. 8, 2014, no. 102, 5083-5098
      http://dx.doi.org/10.12988/ams.2014.44284

V. J. Kaneria, H. M. Makadia, M. M. Jariya, Meera Meghapara
      Graceful labeling for complete bipartite graphs
      Applied Mathematical Sciences, Vol. 8, 2014, no. 103, 5099-5104
      http://dx.doi.org/10.12988/ams.2014.46488

Mahmoud Alrefaei, Ameen Alawneh, Mansur Hassan
      Fuzzy linear programming for supply chain management in steel industry
      Applied Mathematical Sciences, Vol. 8, 2014, no. 103, 5105-5114
      http://dx.doi.org/10.12988/ams.2014.46428

D. Barilla, M. Stoka
      A Laplace type problem for a regular lattice with convex-concave cell with triangular obstacles
      Applied Mathematical Sciences, Vol. 8, 2014, no. 103, 5115-5121
      http://dx.doi.org/10.12988/ams.2014.46422

D. Barilla, G. Caristi, A. Puglisi, M. Stoka
      Laplace type problems for a triangular lattice and different body test
      Applied Mathematical Sciences, Vol. 8, 2014, no. 103, 5123-5131
      http://dx.doi.org/10.12988/ams.2014.46423

Juan Rada
      The linear chain as an extremal value of VDB topological indices of polyomino chains
      Applied Mathematical Sciences, Vol. 8, 2014, no. 103, 5133-5143
      http://dx.doi.org/10.12988/ams.2014.46507

Aneela Nadir, Adnan Khan, Muhammed Kalim
      Integral transforms of the generalized Mittag-Leffler function
      Applied Mathematical Sciences, Vol. 8, 2014, no. 103, 5145-5154
      http://dx.doi.org/10.12988/ams.2014.43218

M. Lanfranchi, C. Giannetto, A. De Pascale
      Effects of drought on the agricultural system. An analytical approach based on the production function
      Applied Mathematical Sciences, Vol. 8, 2014, no. 104, 5155-5162
      http://dx.doi.org/10.12988/ams.2014.47545

Nor Amalina Mohd Sabri, Abd Samad Hasan Basari, Burairah Husin, Khyrina Airin Fariza Abu Samah
      Simulation method of shortest and safest path algorithm for evacuation in high rise building
      Applied Mathematical Sciences, Vol. 8, 2014, no. 104, 5163-5172
      http://dx.doi.org/10.12988/ams.2014.45384

Jalira Namugaya, Patrick G. O. Weke, W. M. Charles
      Modelling stock returns volatility on Uganda securities exchange
      Applied Mathematical Sciences, Vol. 8, 2014, no. 104, 5173-5184
      http://dx.doi.org/10.12988/ams.2014.46394

Roberto Poveda Chaves, Orlando Garcia Hurtado, Eduardo Cardenas Gomez
      Assignation problems' solutions by parallel and distributed genetic algorithms
      Applied Mathematical Sciences, Vol. 8, 2014, no. 104, 5185-5194
      http://dx.doi.org/10.12988/ams.2014.46481


Journals | Books | Author guidelines